# SDR AALA202402268175

- Difficulty date: January 30, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 35,445 hours, 14,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501600
- Part serial: A13504
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 35,445 hours, 14,615 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L/H WING INTERCONNECT STRUT DAS CORROSION. RECEIVED SERVICEABLE COMPONENT INSTALLED.
